MathSciNet Relay Station
MathSciNet bibliographic data
MR1928080 58J22 (19K56 19L47 46L80)
Benameur, Moulay-Tahar A higher Lefschetz formula for flat bundles. Trans. Amer. Math. Soc. 355 (2003), no. 1, 119–142 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement